# SDR SWIA201334730

- Difficulty date: September 22, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,651 hours, 24,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED A GEAR DISAGREE MASTER WARNING.  THE LT MAIN WAS STILL SHOWING IN TRANSIT BUT THEN SHOWED DOWN & GREEN & THE MESSAGE WENT AWAY.  FLT#2977 FREED STUCK UPLOCK ROLLER ON LT MAIN GEAR IAW AMM.
